# SDR VNAA2019091111101

- Difficulty date: September 11, 2019
- Submitted: September 14, 2019
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10150
- Aircraft time: 36,077 hours, 34,771 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 766361C
- Part serial: 1201
- Condition: Failed
- Location: Te Flap
- Part time: 29,765 hours, 22,860 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

THIS WAS A MAINTENANCE OCF TEST FLIGHT.  THE AIRCRAFT HAD BEEN IN MX OVERNIGHT FOR A FLAP FAIL CAUTION MESSAGE.  AN OCF TEST FLIGHT WAS REQUIRED. DURING CLIMB THE CREW RECEIVED A FLAPS FAIL CAUTION MESSAGE, COMPLIED WITH THE QRH, DECLARED AN EMERGENCY WITH ATC AND RETURNED TO CVG. TRUCKS ROLLED. THE AIRCRAFT LANDED SAFELY AND WENT BACK INTO MAINTENANCE. MX INSPECTED AND FOUND #1 LT FLAP ACTUATOR TRIP INDICATOR TO BE TRIPPED. REMOVED AND REPLACED LH #1 FLAP ACTUATOR. PERFORMED RIGGING AND OPS CHECKS. OPS CHECKS GOOD.
